# SDR DALA2014112006188

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN FRAMES 33-34 AND BETWEEN STRINGERS 39L-39R IN THE FWD CARGO BAY.  REPAIRED IAW ER/A.
